Parapol

Parapol (Paracetamol USP) is a paediatric suspension. It is used to relieve pain and fever.

Package contains:

1 pack of parapol contains 120ml (Approx) syrup of 120mg/5ml.

Composition:

Parapol

USP Specs.

Each 5ml contains:

Paracetamol USP 120mg.

Dosage:

For infants: ¾ to 1 teaspoonful.

1-5 years: 1 to 2 teaspoonfuls.

6-12 years: 2 to 4 teaspoonfuls.

Above 12 years: 4 to 5 teaspoonfuls.

Dose may be taken every four hours or as directed by the physician.

Indications:

It is indicated for reducing fever and post-vaccination reactions. Also indicated for the relief of malaise and pain associated with common cold, headache, dental, and ear pains.

Contraindications:

Parapol is contraindicated in patients with a previous history of hypersensitivity to paracetamol or excipients.

Precautions & warnings:

If diagnosed with liver or kidney impairment, seek medical advice before taking this medication. If symptoms persist, consult your doctor.

Pregnancy & Lactation:

Human and animal studies have not identified any risk to pregnancy or embryo-fetal development. Paracetamol crosses the placental barrier and is excreted in breast milk.

Directions for use:

No more than 4 doses in any 24 hour period. Minimum dose interval: 4 hours. The maximum duration of continued use without medical advice: 3 days.

Do not exceed the stated dose. Do not use with other products containing paracetamol. Taking more than the recommended dose may result in liver damage.

Instructions:

Store in a dry place between 25°C to 40°C. Protect from light and moisture. Keep all medicines out of the reach of children. Shake well before use.

Parapol back

To be sold on the prescription of a registered medical practitioner only.

Manufactured by:

Parapol is manufactured by LISKO PAKISTAN (PVT.) LTD. https://g.co/kgs

To buy: Parapol is not available online, you can get it from any pharmacy nearby you.

By: Kainat Noor